# SDR CA010206005

- Difficulty date: December 18, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 15,374 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Piston
- Part number: 294903105
- Condition: Broken
- Location: Actuator
- Component: Actuator, Ozone, OAS29243
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR INSTRANSIT LIGHT REMAINED ON WHEN GEAR UP SELECTED. FOUND THREADED PORTION OF ACTUATOR ROD FOR GEAR DOOR BROKEN.
